About | Search taxa | Taxon tree | Search literature | Specimens | Distribution | Checklist | Stats | Log in

Polychaeta taxon details

Checked: verified by a taxonomic editorPottsipelogenia gracilis (Potts, 1910)

711076  (urn:lsid:marinespecies.org:taxname:711076)

accepted
Species
Checked: verified by a taxonomic editorPsammolyce gracilis Potts, 1910 (superseded original combination)
marine
(ofChecked: verified by a taxonomic editorPsammolyce gracilis Potts, 1910) Potts, F.A. (1910). Polychaeta of the Indian Ocean. Part II. The Palmyridae, Aphroditidae, Polynoidae, Acoetidae and Sigalionidae. The Transactions of the Linnean Society of London, Second Series, Zoology. 13(2): 325-353, plates 18-21., available online at http://www.biodiversitylibrary.org/item/55291#page/375/mode/1up [details]   
Checked: verified by a taxonomic editorDistribution Saya de Malha  
Checked: verified by a taxonomic editortype locality contained in Saya de Malha [from synonym] [view taxon] [details]
Read, G. (2012). Pottsipelogenia gracilis (Potts, 1910). In: Read, G.; Fauchald, K. (Ed.) (2017). World Polychaeta database. Accessed at http://marinespecies.org/polychaeta/aphia.php?p=taxdetails&id=711076 on 2017-12-11

Date
action
by
2012-11-22 21:44:22Z
created

original description  (ofChecked: verified by a taxonomic editorPsammolyce gracilis Potts, 1910) Potts, F.A. (1910). Polychaeta of the Indian Ocean. Part II. The Palmyridae, Aphroditidae, Polynoidae, Acoetidae and Sigalionidae. The Transactions of the Linnean Society of London, Second Series, Zoology. 13(2): 325-353, plates 18-21., available online at http://www.biodiversitylibrary.org/item/55291#page/375/mode/1up [details]   

redescription Pettibone, M.H. (1997). Revision of the sigalionid species (Polychaeta) referred to Psammolyce Kinberg, 1856, Pelogenia Schmarda, 1861, and belonging to the subfamily Pelogeniinae Chamberlin, 1919. Smithsonian Contributions to Zoology. 581: 1-89., available online at http://hdl.handle.net/10088/5680
page(s): 71 [details]   

new combination reference  (ofChecked: verified by a taxonomic editorPsammolyce gracilis Potts, 1910) Pettibone, M.H. (1997). Revision of the sigalionid species (Polychaeta) referred to Psammolyce Kinberg, 1856, Pelogenia Schmarda, 1861, and belonging to the subfamily Pelogeniinae Chamberlin, 1919. Smithsonian Contributions to Zoology. 581: 1-89., available online at http://hdl.handle.net/10088/5680
page(s): 71 [details]   
 
 Present  Inaccurate  Introduced: alien 
 

 

LanguageName 
Japanese Unreviewed: has not been verified by a taxonomic editorスダレウロコムシ  [details]